Display Settings:

Format

Send to:

Choose Destination
See comment in PubMed Commons below
Neth J Med. 1997 Sep;51(3):110-3.

Fever attributed to the use of hydroxyurea.

Author information

  • 1Drug Safety Unit, Inspectorate for Health Care, Rijswijk, Netherlands.

Abstract

We report on three patients who developed fever after starting treatment with the anti-neoplastic agent, hydroxyurea. Fever occurred within 5 days to 3 weeks after starting treatment. In all cases the causal relationship between fever and use of hydroxyurea was demonstrated by spontaneous recovery after drug withdrawal and was confirmed by recurrence of fever after rechallenge. Other causes were excluded. Fever was accompanied by rash, gastro-intestinal and pulmonary symptoms, and arthralgia. Physicians should be aware of the fact that unexplained fever may be caused by hydroxyurea.

PMID:
9360411
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Write to the Help Desk